# SDR MASA97023

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251ZV
- Make and model: Beech 1900D
- Aircraft serial: UE251
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: T-Handle
- Part number: 1143200521
- Condition: Failed
- Location: Cockpit
- Part time: 46 hours
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, E, H

## Discrepancy

SEA/BLI - FLT 7892 -  ON TAKEOFF ROLL, CREW NOTICED A RED MASTER WARNING FLASHER AND  FUEL PRESSURE LOW ANNUNCIATOR HAD ILLUMINATED.  CAPTAIN CALLED ABORT.  WHILE TAXIING BACK TO TERMINAL, CAPT NOTICED LT ENG SPOOLING DOWN ON ITS OWN AND COULD NO LONGER HEAR THE RADIO OR TRANSMIT ON THE FREQUENCY OR COMMUNICATE ON  INTERCOM TO  F/O.  CAPT PULLED  LT FIREWALL FUEL VALVE TO THE CLOSED POSITION, FEATHERED  ENG, AND  F/O SECURED ENG.  CREW PERFORMED A SINGLE-ENG TAXI TO THE GATE WITH NO  INCIDENTS.  MAINT FOUND THE FIREWALL VALVE CLOSED UNCOMMANDED.  REMOVED AND REPLACED T-HANDLE , PERFORMED OPER TEST OF T-HANDLE SYS, NO DISCREPANCIES.  HIGH POWER RUN, NO DISCREPANCIES, ACFT  RETURNED TO SERVICE.  (X)
